MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 3; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 3; CEMENTLESS STEM
Model Number 01.12.033
Health Effect - Clinical Codes Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 12/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 11 september 2020: lot 176720: (b)(4) items manufactured and released on 8-feb-2018.Expiration date: 2023-01-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold: without any similar reported event due to implant mobilization.With 2 similar reported events due to infection.Additional items involved in the event, batch review performed on 11 september 2020: cup: mpact 01.32.158dh acetabular shell ø58 two-holes (k132879) lot.168448 lot 168448: (b)(4) items manufactured and released on 07-mar-2017.Expiration date: 2022-02-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Liner: mpact 01.32.3648hct flat pe hc liner ø36/f (k1037219) lot.168473.Lot 168473: (b)(4) items manufactured and released on 07-mar-2017.Expiration date: 2022-02-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with 2 similar reported events.Ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot.178804.Lot 178804: (b)(4) items manufactured and released on 25-apr-2018.Expiration date: 2023-04-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed after 1 year and 5 months from the primary surgery due to femoral stem loosening and infection.All implants have been removed.It is unknown if the infection caused a mobilization or are separate events.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 3
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10612477
Report Number3005180920-2020-00660
Device Sequence Number14135614
Product Code LZO
UDI-Device Identifier07630030802157
UDI-Public07630030802157
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2023
Device Model Number01.12.033
Device Catalogue Number01.12.033
Device Lot Number176720
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2020
Initial Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR